# SDR CALA2017022600494

- Difficulty date: February 26, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N39423
- Make and model: Boeing 737924ER
- Aircraft serial: 32829
- Aircraft time: 29,863 hours, 9,995 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15202789
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK LT OUTBD AT STA 520 APPEARS TO BE WORN. FOUND SEAT TRACK TO BE OUT OF LIMITS REPAIR BY SPLICING LT OUTBD SEAT TRACK AT STA 520 IAW SRM 53-00-52.
